Asymptotic behaviour of minimal graphs over exterior domains
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 3, p. 231-242
@article{AIHPC_1987__4_3_231_0,
     author = {Simon, L.},
     title = {Asymptotic behaviour of minimal graphs over exterior domains},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {3},
     year = {1987},
     pages = {231-242},
     zbl = {0632.49020},
     mrnumber = {898048},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1987__4_3_231_0}
}
Simon, L. Asymptotic behaviour of minimal graphs over exterior domains. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 3, pp. 231-242. http://www.numdam.org/item/AIHPC_1987__4_3_231_0/

[AA] F. Almgren, W. Allard, On the radial behaviour of minimal surfaces and the uniqueness of their tangent cones, Ann. of Math., t. 113, 1981, p. 215-265. [AW] W. Allard, First variation of a varifold, Annals of Math., t. 95, 1972, p. 417-491. | MR 607893 | Zbl 0437.53045

[BL] L. Bers, Isolated singularities of minimal surfaces, Annals of Math., t. 53, 1951, p. 364-386. | MR 43335 | Zbl 0043.15901

[BG] E. Bombieri, E. Giusti, Harnack's inequality for elliptic differential equations on minimal surfaces, Invent. Math., t. 15, 1972, p. 24-46. | MR 308945 | Zbl 0227.35021

[BDM] E. Bombieri, E. De Giorgi, M. Miranda, Una maggiorazione a priori relativa alle ipersuperfici minimali non-parametrische, Arch. Rat. Mech. Anal., t. 32, 1969, p. 255-267. | MR 248647 | Zbl 0184.32803

[FH] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. | MR 257325 | Zbl 0176.00801

[GT] D. Gilbarg, N. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, New York, 1977. | MR 473443 | Zbl 0361.35003

[G] E. Giusti, Minimal surfaces and functions of bounded variation, Birkhaüser, 1984. | MR 775682 | Zbl 0545.49018

[MM] M. Miranda, Superficie minime illimitate, Ann. Scuola Norm. Sup. Pisa, t. 4, 1977, p. 313-322. | Numdam | MR 500423 | Zbl 0352.49020

[MS] J.H. Michael, L. Simon, Sobolev and mean-value inequalities on generalized submanifolds of R", Comm. Pure Appl. Math., t. 26, 1973, p. 361-379. | MR 344978 | Zbl 0256.53006

[MJ] J. Moser, On Harnack's Theorem for elliptic differential equations, Comm. Pure Appl. Math., t. 14, 1961, p. 577-591. | MR 159138 | Zbl 0111.09302

[SL1] L. Simon, Lectures on Geometric measure Theory, Proceedings of the Centre for Mathematical Analysis, 1983, Australian National University. | MR 756417 | Zbl 0546.49019

[SL2] L. Simon, Survey Lectures on Minimal Submanifolds, Annals of Math. Studies, t. 103, 1983, p. 3-52. | MR 795227 | Zbl 0541.53045

[SL3] L. Simon, Isolated singularities of extrema of geometric variational problems (To appear in Springer Lecture Notes. C. I. M. E. Subseries). | MR 821971 | Zbl 0583.49028

[SL4] L. Simon, Remarks on curvature estimates for minimal hypersurfaces, Duke Math. J., t. 43, 1976, p. 545-553. | MR 417995 | Zbl 0348.53003

[SL 5] L. Simon, Equations of mean curvature type in 2 independent variables, Pacific J., t. 69, 1977, p. 245-268. | MR 454854 | Zbl 0354.35040

[SL 6] L. Simon, Interior gradient bounds for non-uniformly elliptic equations, Indiana Univ. Math. J., t. 25, 1976, p. 821-855. | MR 412605 | Zbl 0346.35016

[SJ] J. Simons, Minimal varieties in Riemannian manifolds, Ann. of Math., t. 88, (2), 1968. p. 62-105. | MR 233295 | Zbl 0181.49702